Articles

Perturbed Markov Chains

E. Solan, N. VIEILLE

Journal of Applied Probability

March 2003, vol. 40, n°1, pp.107-123

Departments: Economics & Decision Sciences, GREGHEC (CNRS)


Examines irreducible time-homogeneous Markov chains with finite state space in discrete time and the effects of perturbations on the stationary distribution. Notations and computation results; Example and comparison with existing bounds for the sensitivity of the stationary distribution; Computation of the transition matrix changes in a subset of states.


JavaScriptSettings